# SDR AALA201710239018

- Difficulty date: October 20, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 59,786 hours, 25,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULB INOPERATIVE IN THE EMEREGENCY EXIT SIGN ABOVE THE L2 DOOR. REPLACED THE BULBS IAW AMM.
